RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Ovchinnikov, Igor Vasil'evich

Statistics Math-Net.Ru
Total publications: 1

Number of views:
This page:18
Abstract pages:60
Full texts:15

http://www.mathnet.ru/eng/person123043
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. A. F. Andreev, S. N. Bagayev, V. K. Voronkova, A. A. Kalachev, Yu. N. Molin, L. V. Mosina, I. V. Ovchinnikov, R. Z. Sagdeev, V. F. Tarasov, V. V. Ustinov, Yu. D. Tsvetkov, I. A. Shcherbakov, “Kev Minullinovich Salikhov (on his 80th birthday)”, UFN, 186:12 (2016),  1377–1378  mathnet  elib; Phys. Usp., 59:12 (2016), 1266–1267  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019